Oxycodone-No Stranger To The Rain - Part 2

By Golddust Woman · Jan 25, 2015 · ·
  1. Hi JD,

    It's weird seeing you here on my own thread Lol. I sure took my time about doing this didn't I? Lol

    Thanks for your suggestions. I have been thinking about asking for cymbalta. I really should have asked for some help months ago, but I was so sick with benzo withdrawal I was unable to leave the house, and honestly pretty angry at myself and my doctor regarding the mess I find myself in. Well, I thought I could do this without his help, as you see that didn't work. However, I am surprised the other two doctors I went to see didn't prescribe clonidine or gabapentin. I guess I have
    no choice but to go back to my regular pdoc and ask for these medications.

    I am still on the fence regarding the kratom. I have seen how well it has worked for you. Did you ever get nauseous when first using it. I must
    admit I worry about the silliest things now.

    Cmenot, you are right. My doctor obviously has no idea about the risks of taking someone off benzos cold turkey. At times I felt like I was going to seize. It really does have the rebound effect on anxiety. It makes the original anxiety I had before benzos seem like a walk in the park. I really need to find a new pdoc.

    I was walking about a mile 3 days a week, but the weather has kept me housebound as of late but today should be better this afternoon.

    Thank you both for your support it really means so much to me. I will now go visit your threads.

Comments

  1. Jungledog
    GDW,

    The doctor who abruptly stopped benzos is a moron. You have the option to report him to the board of medicine. Would be very easy to prove he failed to appropriately taper you. Just a thought. Another thought I had was have you sought out pain management? Those doctors really understand what you need and are more likely to prescribe gabapentin, clonidine, and Cymbalta. Another good option is a psychiatrist. I am not saying you are nuts. I am saying these doctors are better trained and much more likely to treat you appropriately.

    Yes, kratom has made me nauseated from time to time but this is easily eliminated with benadryl. It rarely happens now. For me kratom works. I know it may not be available forever but while it is I will use it responsibly.

    Try valerian and chamomile for anxiety. Again, the other drugs would really help so hopefully a doctor will prescribe them.
  2. BeachWalk
    Hi GDW-
    Congratulations on your journal!

    Your doctor is ethically irresponsible. I'm amazed that you got through the benzo withdrawal so successfully.

    I'm in the process of withdrawing from oxycodone as I write. It took me nearly 3 weeks to go from 45mg a day to 0. But please remember everyone moves at their own pace. For me, I started out thinking I'd do increments of 5mg but I actually moved in greater numbers. Trust your body to tell you what is comfortable. I learned not to put restrictions or demands on what I should or should not do. It will flow naturally. Breaking your pills into quarters is crazy-making. I would break them into halves if anything and decrease from there.

    I absolutely agree w/JD and CmeNot about getting the gabapentin and clonidine *immediately*. I would not have been so comfortable withdrawing if it weren't for gabapentin. And the clonidine will help you sleep and restless legs. The sooner you get it the better you will feel. I got the Gabapentin 100mg capsules — that way I was able to increase as I saw fit. Not all doctors automatically offer it up. You have to ask. And getting a psychiatrist would be a good move too. Personally, I would recommend Lexapro. I also have tried Prozac and found it too stimulating but Lexapro has been ideal with minimal side effects.

    As far as Kratom is concerned. Try not to worry about getting addicted or if it's going to become illegal. Right now, it's legal. And you need to get off the percocets. (Not to mention the acetaminophen in it too). So be grateful that you have yet another tool in your withdrawal toolbox. It will help you. Take the benadryl as JD suggested for nausea. If you look on JD's thread, I started at 1 teaspoon of Red Vein Bali Kratom and worked my way up to 2 teaspoons as my oxycodone decreased. In the beginning of my taper, I didn't take too much Kratom but as I got lower in my oxy dosage I increased the frequency of the kratom to 2 teaspoons every 4 hours. Throw it in a smoothie if you have a NutriBullet. It's delicious. (not) But seriously you can mask the flavor of the kratom with enough ingredients.

    Look at it this way, even if you get addicted to Kratom it's far better than being addicted to oxycodone. AND, the kratom dosages are in YOUR control -- not your doctor's. You're not a slave to his/her prescription pad. And, I firmly believe that getting off the kratom through tapering is much easier than getting off the oxycodone.

    I am on Day 5 of no oxycodone. I am currently exhausted from insomnia but still super happy that I am off the pills. You can do it too. My God, you got off benzos on your own. This is a piece of cake. ;)
  3. Jungledog
    ^^^ yeah, I second everything she said!!! You survived benzo withdrawal. This should honestly not be as bad. Just go slow. Fuck these doctors.

    Beach, have you tried a larger dose of clonidine plus valerian at bedtime? The insomnia sucks. For me, it is the worst part!
  4. BeachWalk
    No, but I will. Good thinking JD. Thanks. It does suck! I've been taking Hydroxyzine before bed along w/the clonidine. I think the 50 mg Hydroxyzine is too much because I woke up soaking wet. It sucked all the water out of me! Those suckers are HUGE capsules. I can barely swallow them because they float up to the top of my throat. Ironically, the Dr. refilled my RX at 25mg of Hydroxyzine now.

    No, I haven't tried valerian. Will keep that in mind. If I add one more ingredient to the mix I may float away.
To make a comment simply sign up and become a member!